# SDR CA980406007

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: HC572H03000024
- Condition: Punctured
- Location: Nr 1 Nacelle
- Part time: 22,354 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AIRCRAFT STRUCK A CANADA GOOSE.  LEADING EDGE OUTBOARD OF THE NR 1 ENGINE HAD TO BE REPLACED..  PART TOTAL CYCLES:  25,175.
